# SDR SWIA202005210885

- Difficulty date: March 16, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CLEATS ON FWD AND AFT PAX DOOR HINGE CUPS HEAVILY CORRODED P/N 601R31527-137   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED BOTH HINGE CUP UPPER CLEATS IAW CRJ 200 SRM 51-40-11-00 AND SRM
